10 days on Citalopram

April 6, 2007 at 7:50 am 2 comments

Well, Citalopram seems to throw my emotions all over the place. Which seems to mean I spend some time unable to concentrate as my mind reels at hundreds of miles an hour and occasionally gets me really fucking high. And I spend some time deep in the pit of worthlessness, unable to do anything because it’s all so blindingly pointless and occasionally gets me completely out of control.

So not the greatest week and a half ever. I’m at a midpoint at the moment, which probably won’t last for long. Bizarrely, it seems to have stabilised my sleep pattern somewhat, though not in a good way. I seem to be centered around a 10pm wake up time, with it getting earlier when I’m down (and the only thing I want to do is sleep) and getting later when I’m up (when I stay up too long).

I shouldn’t really be judging this medication yet since it’s still too early for it to have kicked in properly. It should be reaching reasonably stable blood-plasma concentrations now, though. Physical side effects are effectively zero now, with the exception of a racing heart and mild headache an hour or two after I take it.

I’ve become rather obsessed about keeping track of when specific things happened. I wrote a tiny program a little while back to do this for me. So I can say for certain that I’ve been waiting 7 weeks and 3 days for my appointments and that I was told by PALS that they’d happen in 4-6 weeks 3 weeks and 3 days ago. So sometime in the next two and a half weeks then. In another two weeks I need to see my GP again to get another sick note.

I’ve not been doing much, as should be obvious. I’m spending most of my time too distracted to do anything or too down to bother trying. Oh well.

Advertisements

Entry filed under: Uncategorized. Tags: , , , .

Short note on being high Sleep/Food/Hallucinations

2 Comments Add your own

  • 1. patientanonymous  |  April 6, 2007 at 2:01 pm

    I’m glad the physical side effects aren’t bothering you too much now but I’m still a bit concerned about how it’s affecting you mentally. Maybe that’s just me because I can’t take ADs. I guess you are right in that you should give it a fair trial but yes, keep an eye on things.

  • 2. katm  |  April 7, 2007 at 1:18 am

    I agree with PA.

    I’m kinda concerned about the effects it’s having on your moods. Hopefully they’ll settle down. But you do seem to be a possible candidate for a mood stabilizer.

    I hope you get that doctors appointment pretty soon.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Trackback this post  |  Subscribe to the comments via RSS Feed


Hi, I'm James. I'm a 26 year old guy from England with bipolar disorder (currently well controlled). I also have a circadian rhythm sleep disorder (not so well controlled). This blog has charted my journey from mental illness, through diagnosis and, recently, into recovery. It's not always easy, but then, what is?

Archives

Self-righteous note about smoking

As of 12th September 2008 it has been forty five weeks since I quit smoking. So in another seven weeks it'll have been a whole year.

%d bloggers like this: